... and neck. When I wash my face feels like I just washed a sunburn. Is this normal, and is it OK?
I realize that this answer is very, very late ... but may help someone. And I certainly hope your condition is better now.
It appears that Lamisil can cause some pretty severe skin reactions, so I am certain that Lamisil did cause the effect for you.
Dermatologic side effects of Lamisil:
An 81-year-old male who had been treated with topical antifungal agents for tinea pedis started oral terbinafine 125 mg daily as the lesions did not respond to topical therapy. He was not taking any other medications and had no history of skin disease. No other skin lesions were observed at that time. Two weeks later, he developed erythematous and pustular lesions on his fingers and toes, and an erythematous macular eruption on the limbs. Oral terbinafine therapy was discontinued, but the eruptions continued to worsen. Histopathology of a punch biopsy from his toe showed intraepidermal sterile pustules containing neutrophils, so-called Kogoj's spongiform pustules. He was then diagnosed with having acrodermatitis continua of Hallopeau and was treated with corticosteroids therapy.
A 68-year-old male experienced acute generalized exanthematous pustulosis coincident with terbinafine therapy. He presented with a symmetrical maculopapular eruption on both lower anterior legs. Within two days, the rash generalized with facial involvement. He developed the rash 20 days after initiating oral terbinafine for onychomycosis. After withdrawal of terbinafine, the exanthema abated within 10 days under topical therapy with corticosteroids.
Dermatologic side effects have included rash (5.6%), pruritus (2.8%), urticaria (1.1%), and eczema. Reversible alopecia areata of the scalp and pustular psoriasis have been rarely reported. Erythema multiforme and at least one case of acrodermatitis continua of Hallopeau have been reported. Serious skin reactions (e.g., Stevens-Johnson syndrome and toxic epidermal necrolysis), psoriasiform eruptions or exacerbation of psoriasis, acute generalized exanthematous pustulosis, hair loss, and precipitation and exacerbation of cutaneous and systemic lupus erythematosus have been reported during postmarketing experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 1 answer
Posted 20 May 2014 • 1 answer
Posted 26 Sep 2015 • 0 answers
I've been taking hydrochlorothiazide for about a month. It says on the bottle to avoid sun exposure?
Posted 24 Nov 2015 • 1 answer
I have been almost completed my 12 weeks of Lamisil oral therapy (9 days to go). Is it ok for me to?
Posted 30 Jul 2016 • 0 answers